Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Difficulty with hardness of erections. Bulbo cavernosus muscle is not engorged. On testosterone and cialis. Suggest a solution?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3092 Questions
Question
I have difficulty with the hardness of my erections. I have noticed that the bulbo-cavernosus muscle is not engorged when I am erect. During intercourse, my erection is less hard than it should be for entry and my penis becomes soft. I have been taking 60 mg of testosterone daily in a transdermal dose for a month and recently had a blood test, but I haven't gotten the results yet.
I'm taking 5 mg of Cialis for BPH. Would a 50 mg dose of Cialis or Viagra solve increase the hardness of my erections. My normal blood pressure is 112/68 and I take no other medicine besides the Cialis and 81 mg of aspirin at night. I quit taking Atorvastatin because I thought it was causing memory issues.
Posted Tue, 5 Nov 2013 in Men's Health
 
 
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Brief Answer:
Viagra could work.

Detailed Answer:
Hi and thanks for the query,

Sexual intercourse has both physical and psychological components, that determine the quality of erections and sexual excitement and satisfaction. It might be necessary to get q quick evaluation of any stressful events or depression situation you have gone through lately. Pre sexual play or fore play on its own could improve sexual excitement and improve significantly the quality of erections. It might be helpful improving it or increasing the duration of fore play before engaging in sexual intercourse.

60mg of Testosterone as you are taking normally should offer some degree of help. Added to the above cited manouvres, taking for about a month should produce results. I do believe, and from experience, adding Viagra to your treatment could be a source of more potent results. However, you will have to respect the recommended doses and ensure to take the drug 30 minutes to one hour before sexual intercourse. Adding to physical methods as described, I do believe a positive and potent result should be obtained.

It is important to watch out for any side effects like tarchycardia (rapid heart beat) or any abnormal or unusual signs that are experienced as you take the drug. You would to report these to your family doctor.

I do suggest you add Viagra t your treatment regimen, associate the physical measures described and do not hesitate seeking further medical advice, through this medium, in case you have specific concerns. I shall be glad contributing to your health. Kind regards.

Bain LE, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor